# SDR 99ZZZM192

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 717000
- Condition: Leaking
- Location: Nr 1 Engine
- Component: MS93288124
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

WHILE CLIMBING THROUGH 13,000 FEET OIL QUANTITY GAUGE ON NR 1 ENIGNE WAS IDENTIFIED AS LOSING OIL.  TURNBACK TO MIA, PRIOR TO TURNBACK SWAPPED OIL GAUGES TO VERIFY OIL LOSS.  ENGINE SHUT DOWN ALL AOM PROCEDURES COMPLIED WITH.  FOUND OIL RETURN LINE TO GEAR BOX LEAKING, REPLACED PACKIGN AND HELI-COIL PER MM 79-20-0.  OPERATIONAL CHECKED OK.  HELI-COIL REPLACEMENT PER OHM 72-61-01.  (M)
